# SDR ASOA2015041012586

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 18,111 hours, 11,516 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE WARNING MESSAGE IN FLT.  COMPLIED WITH QRH, BREAKERS PULLED, FALSE FIRE WARNING DURING FLIGHT.  PERFORMED OPS TEST OF THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-16-00.  OPS CHECK GOOD, ACFT OK FOR SERVICE.
